# SDR VNAA202205251111

- Difficulty date: May 23, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 39,660 hours, 38,232 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Distorted
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA22-C7-53-101 (PERM REPAIR - AERODYNAMIC FILLER LOOSE FUSELAGE SKIN FS 220) / FINISHED THE PERM REPAIR OF THE AERODYNAMIC SMOOTHNESS OF THE FUSELAGE SKIN AT FS220 IAW EA 21-C7-53-128 REV B INSTRUCTIONS AND SRM 51-12-00. THIS CLEARS THE PERM REPAIR NO FURTHER ACTIONS REQUIRED.
